Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 150979, 11 pages
http://dx.doi.org/10.5402/2011/150979
Research Article

The Cauchy Problem for the Laplace Equation and Application to Image Inpainting

1University of Dammam, College of Science, P.O. Box 838, Dammam 31113, Saudi Arabia
2Tunis El Manar University, ENIT-LAMSIN, BP 37, 1002 Le Belvédère, Tunis, Tunisia

Received 4 August 2011; Accepted 11 September 2011

Academic Editors: G. Garcea and C. Zhu

Copyright © 2011 Lamia Jaafar Belaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lamia Jaafar Belaid, Amel Ben Abda, and Nawal Al Malki, “The Cauchy Problem for the Laplace Equation and Application to Image Inpainting,” ISRN Mathematical Analysis, vol. 2011, Article ID 150979, 11 pages, 2011. doi:10.5402/2011/150979